# SDR AALA20090915TUL06

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 61,829 hours, 22,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003187
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NUMBER 2 SLAT INBOARD DRIVE TRACK COVE SKIN AT FASTENER OUTBOARD SIDE OF TRACK.  INSTALLED DOUBLER PER AARD 57-43-00-4.
